# SDR DALA1203340191

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 70,093 hours, 10,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 5G ARE INOPERATIVE.  MAINTENANCE FOUND A PIN PUSHED BACK ON POWER SUPPLY WIRE AND RESECURED.  SYSTEM OPERATION IS NORMAL.
